# SDR HEEA062865

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062003
- Condition: Leaking
- Location: Cyclic
- Part time: 19,926 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STATIC LEAK EXCESSIVE AT SERVO VALVE, BOOT TORN AND DETERIORATED.
